# SDR MASA2011011801685

- Difficulty date: January 14, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 20,863 hours, 14,601 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S72451OP
- Condition: Worn
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXIT PLACARD WORN.  MX REMOVED AND REPLACED PAX DOOR EXIT PLACARD.
